# SDR A6WA200460004

- Difficulty date: March 4, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bac 146200A
- Aircraft serial: E2049
- Engine: Lyc ALF502*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION WAS ABNORMAL AFTER TAKEOFF, UNABLE TO CONTROL.  CORRECTIVE ACTION IN PROGRESS.
